# SDR DALA2021010700086

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 82,279 hours, 36,330 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Door Frame 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FITTING DOOR LOCATED APPROXIMATELY 3 INCHES FROM CARGO DOOR FRAME 6 IN FWD CARGO COMPARTMENT.  CORRECTIVE ACTION: REPLACED DOOR FITTING, AS PER A320 SRM 51-72-11.  OK FOR SERVICE.
